# SDR CALA0200152

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- Aircraft time: 18,598 hours, 9,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Sta 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN PANEL GOUGED AFT OF L/H HORIZONTAL STABILIZER FORWARD ATTACH FITTING AT STA 1104, WL 265. A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW ECRA 5331-01110.
